# SDR TRAX200800485

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 23,288 hours, 19,424 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD LOW PRESS MSG, RAN FOR APPROX 30 MINUTES.  EN ROUTE TO ATL A/C DIVERTED TO ORD DUE TO MTC.  EMERGENCY DECLARED.
